# SDR SWAA2021090915082

- Difficulty date: September 5, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 34,813 hours, 21,086 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTS-AFT L/H SLIDE INDICATES IN THE RED ; / [01] REMOVED AND REPLACED AFT L/H SLIDE REF MT 725-61-06(61780)
